# SDR COMA0660684

- Difficulty date: December 3, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 31,814 hours, 30,093 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 946
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5620 - RECEIVED STAB TRIM/MACH TRIM CAUTION MESSAGES.  RETURNED TO AIRPORT, LANDED WITHOUT INCIDENT.  REPLACED HSTCU.  NO FURTHER DEFECTS.
